Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 30, 2011, 9:56 PM EDT for Bibb County, Twiggs County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2011, 9:56 PM EDT (01:56 UTC)
- Expired
- Jun 30, 2011, 10:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
Counties Bibb County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 25 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.9 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 280 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 2045 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
721
WWUS82 KFFC 010156
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
956 PM EDT THU JUN 30 2011
GAZ082-083-010245-
956 PM EDT THU JUN 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WESTERN TWIGGS
AND BIBB COUNTIES UNTIL 1045 PM EDT...
AT 954 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS BETWEEN HUBER AND MACON...MOVING
WEST AT 10 MPH.
WIND GUSTS TO 45 MPH WILL BE POSSIBLE WITH THESE THUNDERSTORMS.
THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND IMPACT A FEW POWER
LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE BLOWN ABOUT.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3266 8357 3266 8362 3270 8374 3272 8380
3277 8384 3288 8370 3286 8353 3284 8353
3284 8347 3267 8340 3262 8354
TIME...MOT...LOC 0156Z 072DEG 9KT 3273 8354
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 30, 9:15 PM EDT, 41 minutes earlier.
Area forecast discussion, Jun 30, 9:15 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
915 PM EDT THU JUN 30 2011
.UPDATED...
FOR THE IMMEDIATE SHORT TERM...WILL CONTINUE WITH SLIGHT CHC POPS
ACROSS SOUTHERN ZONES AS OUTFLOW FROM PERSISTENT REGENERATING
THUNDERSTORM CELLS NEAR REMNANT SFC BOUNDARY CONTINUE. GIVEN THE
TREND OF LAST NIGHT...THIS COULD CONTINUE FOR SEVERAL MORE
HOURS...UNTIL AT LEAST MIDNIGHT IF NOT LONGER. FOR SAT...THERE IS
CLEAR INDICATION OF A WEAK WAVE TRAVELING DOWN THE EAST SIDE OF THE
SUBTROPICAL RIDGE MOVING TOWARD MIDDLE TN AND ON THE BACK SIDE OF
DEEP TROUGH ACROSS THE NE U.S. GIVEN THE PROLIFERATION OF
THUNDERSTORMS THE PAST TWO DAYS WHEN THE MODELS INDICATE NOTHING IS
GOING TO OCCUR...HAVE OPTED TO INTRODUCE SLIGHT CHC POPS FOR ALL
AREAS FRI AFTERNOON...WITH THE MAIN FOCUS BEING ON THE NE MOUNTAINS
AND THE CENTRAL AREAS NEAR THE DIFFUSE BOUNDARY. SEE NO REASON THAT
THIS WILL NOT OCCUR AGAIN SATURDAY AS WELL...BUT WILL NOT INTRODUCE
POPS FOR SAT AT THIS TIME. BEYOND THAT...WE RETURN TO AN
INCREASINGLY ACTIVE NW FLOW AND WOULD EXPECT INCREASING COVERAGE OF
THUNDERSTORMS EACH DAY...WITH AN INCREASING THREAT OF SEVERE
THUNDERSTORMS AS WELL INTO EARLY NEXT WEEK...INCLUDING JULY 4TH.
HAVE ADJUST SKY GRIDS TO BETTER MATCH POP GRIDS...BUT WILL LEAVE
TEMPS ALONE AT THIS TIME.
19
&&
.PREV DISCUSSION... /ISSUED 723 PM EDT THU JUN 30 2011/
SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
WEAK LOW PRESSURE LOCATED IN SOUTHWEST GEORGIA THIS AFTERNOON
WITH THE SURFACE BOUNDARY NEAR COLUMBUS TO MACON. A FEW
THUNDERSTORMS DEVELOPING IN THIS PART OF CENTRAL GEORGIA WITH ITS
HIGHER MOISTURE AND SEA BREEZE EFFECTS. THIS SHOULD BE THE FAVORED
AREA THIS EVENING AND ISOLATED STORMS COULD BECOME STRONG WITH
GUSTY WINDS AND FREQUENT LIGHTNING. OTHERWISE...UPPER RIDGE
BUILDING EASTWARD ACROSS THE STATE THROUGH THE SHORT TERM. WEAK
DYNAMICS AND VERY DRY AIR ALOFT SHOULD LIMIT CONVECTION THROUGH
THIS PERIOD AND HAVE NO MENTION OF POPS IN ZONES AFTER THIS
EVENING. AN ISOLATED THUNDERSTORM IS POSSIBLE...BUT LESS THAN 20
PERCENT CHANCE. RISING HEIGHTS ALOFT SHOULD KEEP AFTERNOON
TEMPERATURES IN THE MID TO UPPER 90S MOST PLACES. A FEW AREAS MAY
APPROACH RECORD HIGHS EITHER FRIDAY OR SATURDAY. NO FIRE WEATHER
CONCERNS.
LONG TERM /SUNDAY THROUGH THURSDAY/...
A COUPLE OF IMPULSES MOVE AROUND THE RIDGE AND ACROSS THE
APPALACHIANS SUNDAY AND MONDAY. THIS MAY BE ENOUGH FOR A FEW
THUNDERSTORMS AND HAVE LEFT LOW POPS IN FOR THAT TIME. THE RIDGE
BEGINS TO PULL BACK TO THE WEST AFTER MONDAY AND LEAVES GEORGIA IN
AN AREA OF WEAK TROUGHING ALOFT. THIS COMBINED WITH AN INCREASE IN
MOISTURE SHOULD BE ENOUGH FOR MAINLY DIURNAL POPS DURING THE
REMAINDER OF THE PERIOD.
CLIMATE...
/ISSUED 345 PM EDT THU JUN 30 2011/
AS HIGH PRESSURE BUILDS OVER THE SOUTHEAST DURING THE NEXT COUPLE
OF DAYS...HIGH TEMPERATURES MAY APPROACH RECORD LEVELS FOR A FEW
AREAS OVER THE HOLIDAY WEEKEND.
RECORDS FOR 07-01
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1927 72 2003 76 1990 58 1937
1936
KATL 99 1954 73 2003 78 1947 59 1938
1937
KCSG 99 2007 78 1966 78 1998 59 1958
1998 1950
1990
KMCN 103 1954 74 1924 78 1931 59 1923
1897
RECORDS FOR 07-02
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1925 65 1943 76 1931 56 1937
KATL 99 1954 68 1943 79 1996 58 1937
KCSG 101 1990 72 1981 78 1996 59 1950
1970
KMCN 103 1954 77 1943 79 1931 58 2008
1937
RECORDS FOR 07-03
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1925 70 1943 77 1978 58 1932
KATL 101 1925 74 1943 77 1931 60 1881
KCSG 101 1970 75 1988 77 1997 64 1950
1996
KMCN 104 1970 78 1944 77 1931 63 2010
1919
1918
RECORDS FOR 07-04
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1925 71 1940 75 1980 57 1996
1931
KATL 99 1948 72 1940 75 1993 59 1967
1922 1980 1933
1931
KCSG 99 2006 80 1994 76 2000 64 1986
1998
1997
KMCN 101 1979 74 1940 79 1931 59 1967
41
&&
.AVIATION...
00Z UPDATE...
TSRA GIVING FRINGE EFFECTS TO MAINLY THE CSG AND MCN SITES THIS
EVENING AND THIS TREND SHOULD CONTINUE FOR THE NEXT SEVERAL HOURS.
INCREASED MOISTURE NOTED IN THE LOW LEVELS SHOULD PROVIDE FOR
BRIEF MVFR VSBY REDUCTIONS FOR THE SAME SITES DURING THE OVERNIGHT
HOURS. SHOULD REMAIN MOSTLY SUPPRESSED FOR FRIDAY BUT ENOUGH
MOISTURE TO WARRANT AT LEAST A SCT DECK FOR ALL TERMINALS. WILL LET
MID SHIFT EVALUATE ANOTHER RUN BEFORE MAKING DECISION ON CB
INCLUSION.
//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON WIND SHIFT.
HIGH ON REMAINING ELEMENTS.
23
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 68 95 67 97 / 10 10 5 10
ATLANTA 72 93 71 94 / 10 10 5 10
BLAIRSVILLE 64 91 58 92 / 10 10 10 10
CARTERSVILLE 62 94 62 97 / 10 10 10 10
COLUMBUS 72 96 72 95 / 20 10 5 10
GAINESVILLE 69 94 69 95 / 10 10 10 10
MACON 70 95 69 95 / 20 10 10 10
ROME 64 95 64 96 / 10 10 10 10
PEACHTREE CITY 65 92 65 94 / 10 10 5 10
VIDALIA 73 92 71 95 / 20 10 5 10
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
41/23/19Hazardous weather outlook, Jun 30, 5:03 AM EDT, 16 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 503 AM EDT THU JUN 30 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 503 AM EDT THU JUN 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT ACROSS CENTRAL GEORGIA. .SYNOPSIS... A WEAKENING FRONTAL BOUNDARY OVER CENTRAL GEORGIA WILL CONTINUE MOVING SLOWLY SOUTH TROUGH TONIGHT. THIS FRONT WILL BRING A DRIER AIRMASS TO THE REGION. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ISOLATED THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH. THE BEST PLACE FOR THUNDERSTORM DEVELOPMENT WILL BE ALONG AND SOUTH OF A LINE FROM AMERICUS TO SWAINSBORO THIS AFTERNOON AND TONIGHT. .DISCUSSION... A WEAKENING FRONTAL BOUNDARY OVER CENTRAL GEORGIA WILL CONTINUE MOVING SLOWLY SOUTH THROUGH TONIGHT. THIS FRONT WILL ACT AS THE MAIN FOCUSING MECHANISM FOR ISOLATED THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND TONIGHT. DRIER AIR IS FILTERING INTO THE STATE FROM THE NORTH ALONG WITH AN UPPER LEVEL HIGH PRESSURE RIDGE BUILDING IN FROM THE WEST. WEAK INSTABILITY INDICES ALONG WITH A LACK OF DEEP LAYER SHEAR AND UPPER LEVEL SUPPORT SHOULD KEEP ANY THUNDERSTORMS THAT DEVELOP BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY EXCEPT SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 30, 5:42 PM EDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT THU JUN 30 2011
GAZ090-102-302215-
542 PM EDT THU JUN 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN NORTHERN
STEWART AND SOUTHERN CHATTAHOOCHEE COUNTIES UNTIL 615 PM EDT...
AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JAMESTOWN/SOUTH FORT BENNING...MOVING SOUTH
AT 10 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3213 8501 3223 8496 3223 8493 3225 8492
3226 8490 3229 8493 3230 8492 3227 8469
3207 8467
TIME...MOT...LOC 2142Z 350DEG 10KT 3222 8480
19Special weather statement, Jun 30, 7:42 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
742 PM EDT THU JUN 30 2011
GAZ085-086-097-098-112-010030-
742 PM EDT THU JUN 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND WIND
GUSTS TO 45 MPH IN TREUTLEN...NORTHERN MONTGOMERY...EASTERN
LAURENS...JOHNSON AND WESTERN EMANUEL COUNTIES UNTIL 830 PM EDT...
AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM WRIGHTSVILLE TO STILLMORE...MOVING
SOUTHWEST AT 15 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
IN ADDITION...WIND GUSTS TO 45 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3229 8231 3229 8235 3232 8236 3235 8241
3219 8245 3216 8248 3227 8264 3230 8266
3229 8269 3232 8273 3261 8307 3281 8281
3277 8276 3279 8264 3259 8224 3243 8218
TIME...MOT...LOC 2341Z 047DEG 12KT 3277 8273 3255 8230
3245 8226
19Local storm report, Jun 30, 8:37 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND DMG 4 SSW SCOTT 32.50N 82.69W
06/30/2011 LAURENS GA 911 CALL CENTER
LAURENS COUNTY 911 RELAYED A REPORT OF TWO TRESS DOWN IN
THE EASTERN PART OF LAURENS COUNTY.
&&
AGIBBSSpecial weather statement, Jun 30, 9:24 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
924 PM EDT THU JUN 30 2011
GAZ083-010200-
924 PM EDT THU JUN 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TWIGGS
COUNTY UNTIL 1000 PM EDT...
AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FITZPATRICK...MOVING WEST AT 5 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
IN ADDITION...WIND GUSTS TO 45 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3256 8355 3258 8354 3263 8354 3266 8357
3266 8358 3268 8361 3274 8360 3274 8357
3281 8350 3285 8350 3287 8339 3269 8335
3253 8353
TIME...MOT...LOC 0124Z 075DEG 5KT 3276 8347
19Local storm report, Jun 30, 9:38 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TSTM WND DMG LOWERY 32.36N 82.80W
06/30/2011 LAURENS GA EMERGENCY MNGR
LAURENS COUNTY EM RELAYED A REPORT OF SEVERAL TREES DOWN
IN THE EASTERN PART OF THE COUNTY NEAR LOWERY...IN
ADDITION TO THE TWO PREVIOUS TREES DOWN. THE EM ALSO
REPORTED A COUPLE WIRES DOWN THAT CAUSED GRASS FIRES.
&&
AGIBBSSpecial weather statement, Jun 30, 9:56 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
956 PM EDT THU JUN 30 2011
GAZ082-083-010245-
956 PM EDT THU JUN 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WESTERN TWIGGS
AND BIBB COUNTIES UNTIL 1045 PM EDT...
AT 954 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS BETWEEN HUBER AND MACON...MOVING
WEST AT 10 MPH.
WIND GUSTS TO 45 MPH WILL BE POSSIBLE WITH THESE THUNDERSTORMS.
THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND IMPACT A FEW POWER
LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE BLOWN ABOUT.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3266 8357 3266 8362 3270 8374 3272 8380
3277 8384 3288 8370 3286 8353 3284 8353
3284 8347 3267 8340 3262 8354
TIME...MOT...LOC 0156Z 072DEG 9KT 3273 8354
19The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen | 44 min |
| Jun 30, 9:24 PM EDT | Special Weather Statement | FFC | Twiggs | 36 min |
| Jul 1, 2:52 PM EDT | Special Weather Statement | FFC | Bleckley | 38 min |
| Jul 1, 3:23 PM EDT | Special Weather Statement | FFC | Baldwin | 37 min |
| Jul 1, 3:24 PM EDT | Special Weather Statement | FFC | Lamar | 36 min |
| Jul 1, 3:28 PM EDT | Special Weather Statement | FFC | Meriwether | 32 min |
| Jul 1, 3:49 PM EDT | Special Weather Statement | FFC | Washington | 26 min |
| Jul 1, 4:05 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 1, 4:41 PM EDT | Special Weather Statement | FFC | Chattahoochee | 34 min |
| Jul 1, 4:45 PM EDT | Special Weather Statement | FFC | Spalding | 30 min |
| Jul 1, 4:48 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| Jul 1, 5:22 PM EDT | Special Weather Statement | FFC | Henry | 38 min |
| Jul 1, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 35 min |
| Jul 1, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 33 min |
| Jul 1, 5:56 PM EDT | Special Weather Statement | FFC | Jones | 34 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.